# SDR FDEA202211292863

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 79,180 hours, 27,584 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: AUB725535
- Condition: Cracked
- Location: Nr 3 Nacelle
- Part time: 79,180 hours, 27,584 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 ENGINE PYLON HAS CRACKED PANEL,LOCATED AT LOWER SURFACE AFT OF EXUAST NOZZLE AND FORWARD OF V   PANEL.  REPAIRED PYLON PANEL ASREQUIRED IAW SRM 54-00-01 FIG. 2B SHEET 2.
